# SDR AALA200800253

- Difficulty date: February 5, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 83,597 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASHLIGHT AT AFT RIGHT FLIGHT ATTENDANT STATION INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AT AFT RIGHT FLIGHT ATTENDANT STATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
